Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/40143
Title: Конечные группы с заданными системами квазиперестановочных подгрупп
Authors: Ковалева, В. А.
Скиба, А. Н.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2011
Publisher: БГУ
Citation: Сборник научных работ студентов Республики Беларусь "НИРС 2011". - Минск, 2012. - С. 15-16.
Abstract: Let A be a subgroup of a group G, K ≤ H ≤ G. Then we say that A covers or avoids the pair (K, H) if either AH = AK or A ∩ H = A ∩ K. The pair (K, H) is called a maximal pair of G if K is a maximal subgroup of H. We say that: (1) A is quasipermutable in G if A either covers or avoids every maximal pair (K, H) of G; (2) A is weakly quasipermutable in G if G has a subgroup T and a quasipermutable subgroup C such that G = AT and T ∩ A ≤ C ≤ A. Based on these concepts new characterizations of finite groups are obtained.
URI: http://elib.bsu.by/handle/123456789/40143
ISBN: 978-985-553-073-3
Appears in Collections:Сборник научных работ студентов Республики Беларусь "НИРС 2011"

Files in This Item:
File Description SizeFormat 
15-16.pdf306,53 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.